# SDR 04FDEA01858

- Difficulty date: March 20, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46619
- Aircraft time: 67,129 hours, 26,490 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB07601
- Condition: Cracked
- Location: Zone 500/600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT WING RIB UPPER CAP CRACKS AT XORS 372 AROUND CUTOUTS FOR STRINGER 12 AND 13.  CRACKS HAVE BEEN TRIMMED AND ROUTED, REPAIR ANGLE AND DOUBLER INSTALLED TO RESTORE STRENGTH IAW FEDEX EA 8-5710-75729 (REF FEDEX NRC N0732, N0626).
